# SDR SIMA20220108005

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 39,816 hours, 34,794 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DPRESSURIZED SLOWLY IN AUTO. EMERGENCY DECLARED. #2 RH OUTFLOW VALVE REQUIRES REPLACMENT, FOUND LEAKING DURING PRESSURIZATION CHECK-C/A-REMOVED AND REPLACED RH OUTFLOW VALVE IAW EMB 145 AMM 21-31-04. OPS CHECK GOOD
